question-icon

Do Dizziness, Muscle Spasms And Sinuses Indicate After Being Diagnosed With SVT?

default
Posted on Wed, 18 Oct 2017
Question: Hi! I'm praying someone can help. Back in 2006, I was diagnosed with SVT/PVT's and Menieres Disease...after 3 months of being out on disability and seeing several doctors...I got the advise of a Holistic doctor to cut out alcohol, caffeine, chocolate, potatoes and tomatoes. I was completely fine and haven't had a drink since. In March of this year, I was driving on the freeway and started getting dizzy. This continued to happen so I went to my Primary Care Physician, he ordered a Cat Scan and it was clear. Went to 3 ENT doctors because of the dizziness. 1st one said it would go away in a couple of weeks..found a large piece of wax in my left ear like someone had stuffed it in..he had never seen anything like that before. 2nd one said it was my sinuses affecting my Eustachian tubes and to use nasal spray and that should work...3rd one said it was muscle spasms in my neck causing Eustachian Tube issues.... and to take muscle spasm medicine. I did the nasal spray and took the muscle spasm medicine only one day. Under my own intuition, I went to an Endocronologist...He took 3 pages of tests blood tests...what he found was that my estrogen was extremely low. He prescribed Premarin and the 1st day I had 5 side effects. I'm currently taking Amberen which is all natural and has helped with hot flashes etc....
In July, the symptoms were gone and I was able to drive on the freeway again!! Yay! went on vacation to Hawaii went back to work in July as well...........Symptoms came back in September...not as severe...but not able to drive on the freeway again...it's like my body is missing something. Ears pop and are stuffy at times.....
doctor
Answered by Dr. Ilir Sharka (50 minutes later)
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I understand your concern and would explain that your symptoms could be related to an inner ear disorder. The fact that your ears pop and are stuffy time after time, is a strong argument in favor of an inner ear disorder. An allergic reaction can cause nasal congestion and stuffy ears time after time.

The fact that symptoms appear in different seasons, could be also related to an allergic reaction. For this reason, I would recommend performing allergy tests to to rule in/out this possible cause.

From the other hand your hormones seem to play an important role in all this clinical scenario, but as you refer, you have had a lot of adverse effects related to Premarin.

Anxiety could trigger all this clinical situation too.

Anyway, I would recommend trying an nasal drop for congestion first. It will help avoid popping and stuffy ears.

Taking daily Dimenhydrinate (which is an anti-allergic drug, used to treat dizziness), could help improve your situation too.

You should discuss with your doctor on the above issues.

Kind regards,

Dr. Iliri


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 4503 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Do Dizziness, Muscle Spasms And Sinuses Indicate After Being Diagnosed With SVT?

Brief Answer: I would recommend as follows: Detailed Answer: Hello! Welcome and thank you for asking on HCM! I understand your concern and would explain that your symptoms could be related to an inner ear disorder. The fact that your ears pop and are stuffy time after time, is a strong argument in favor of an inner ear disorder. An allergic reaction can cause nasal congestion and stuffy ears time after time. The fact that symptoms appear in different seasons, could be also related to an allergic reaction. For this reason, I would recommend performing allergy tests to to rule in/out this possible cause. From the other hand your hormones seem to play an important role in all this clinical scenario, but as you refer, you have had a lot of adverse effects related to Premarin. Anxiety could trigger all this clinical situation too. Anyway, I would recommend trying an nasal drop for congestion first. It will help avoid popping and stuffy ears. Taking daily Dimenhydrinate (which is an anti-allergic drug, used to treat dizziness), could help improve your situation too. You should discuss with your doctor on the above issues. Kind regards, Dr. Iliri